Carbamazepine and rebound mania

Jess, G.E., Smith, D.J. , MacKenzie, C. and Crawford, C. (2004) Carbamazepine and rebound mania. American Journal of Psychiatry, 161(11), pp. 2132-2133. (doi:10.1176/appi.ajp.161.11.2132-a)

Full text not currently available from Enlighten.


Item Type:Articles (Letter)
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Smith, Professor Daniel
Authors: Jess, G.E., Smith, D.J., MacKenzie, C., and Crawford, C.
College/School:College of Medical Veterinary and Life Sciences > Institute of Health and Wellbeing > Mental Health and Wellbeing
Journal Name:American Journal of Psychiatry
ISSN:0002-953X

University Staff: Request a correction | Enlighten Editors: Update this record